# SDR DALA2020010700102

- Difficulty date: January 1, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 10,458 hours, 3,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3869 1R GIRT BAR ATTACHMENT IS LOOSE . CORRECTIVE ACTION: RESECURED GIRT BAR ATTACHMENT. OPS CHK NML. (6408580).
